Need Advice


#1

Hello everyone, first of all sorry for my sloppy English.

I'm posting this in the hope of someone that can help my and my father whit this, six months ago, my father (67) was diagnosed whit Parkinson, after several months of feeling terrible general pain, and headaches (only stiffness, no tremors, or another symptoms), he started treatment whit Pramipexole (Sifrol), he got pretty hard secondary symptoms and was changed to Levodopa-Carbidopa, BUT, although the first days of treatment he felt some improvement at around a week or several days he will complain of pains (feeling of "heaviness" on his face, headache, and pain in his body, this cycle has been occurring for several times, now...

Something he says is that he wakes up feeling fine, no pain, no tremor, no stiffness, that he starts to feel this sometime after lets say (8 AM, he usually wakes up around 6), no matter how we try to move his medication he has never have been feeling "FINE", I know that it's hard to feel 100% fine, whit this disease and his age, but I feel this is to much for him, I haven't been able to find an answer no where, I come here in the hopes of someone that could give us some insight on what's going on and what can we do.

Could be the medicine that he is taking? The dosage? Another disease that is masking up whit the PD?
Help please.

As of now, his symptoms are now a lot more notorious, shakiness, and the way he walks.


#2

Hi Chaos Gerardo,

 

Please phone the  PD UK helpline above   0808 800 0303,  They  will be able to talk you through the situation and point you in the direction of more support and information which you seem to  be greatly in need of  judging from, what you have written     Are you in the UK?   Is your father's consultant a  neurologist  specialising  in movement disorders? This is usually the ideal.     It does take a long time for some people to arrive at a treatment regime which deals with their symptoms  and  I am sure others will reply with their personal experiences.  I was lucky in responding well to the first drug I was given which was  -  carbidopa /levodopa , even my tremor which does not necessarily  respond  to levodopa.   Even so, I felt very much abandoned  to my own devices and the helpline was a life saver.  

 

If you go to the home page and look for publications, PD UK do an enormous of very clear information leaflets which you can download on every PD subject you can think of .

 

Best wishes

 

.    

 

   


#3

Thanks for the response, unfortunately I'm not in the UK, (We are form Mèxico) although I'm trying to get things moving for my father.

But for what I have read in this site, I'm starting to think that his symptoms are something else, and that ill feeling amplifies his symptoms, as I don't find anything that relates to what he feels, (Pressure on the ears, general discomfort as in a fever but withouth the temperature, that generally goes away whit rest or a shower).

I will keep trying to find what's exactly wrong being the medication or some other disease.

 

Thanks a lot for your support.